Please use this identifier to cite or link to this item:
Type: Journal article
Title: Hamiltonian dynamics and morse topology of humanoid robots
Author: Ivancevic, V.
Pearce, C.
Citation: Global Journal of Mathematics and Mathematical Sciences, 2005; 1(1):9-19
Publisher: GBS Publishers & Distributors
Issue Date: 2005
ISSN: 0972-9836
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.